# SDR SWAA2023051846003

- Difficulty date: May 5, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ATTACH ANGLE STA 663 AT LBL 40 (WL 167)<[01] REMOVED 663 LBL 40 WL 167 ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5;[02] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 03JAN24;[03] VERIFIED ITEM 3 OF STEP 2;[04] VERIFIED ITEM OF STEP 7;[05] VERIFIED ITEM 9 OF STEP 7;[06] THE DAMAGE WAS REPAIRED PER 737-700 SRM 57-10-10-2R-5 (REPAIR 5) AND EA 23-157-01526.';[07] JOB COMPLETE; AUDIT C/W;[08] JOB COMPLETE; AUDIT C/W
